My son has dysphasia and must take the cornstarch thickener known as Horrmel Thick & Easy to be able to retain liquids. The Miralax when mixed with the thick and Easy apparently causes a reaction that causes the nurse to add more Miralax. Since the Miralax apparently has produced no relief after 6 days, the question whether the Thick & Easy is nullifying the effects of the Miralax?
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you think MiraLax would work for a Quadraplegic who has routine bowel days? My client has trained
... his body to go every Mon, Weds, Friday like clockwork & we wouldnt want the Miralax to kick in at any other random time. He takes 2 Colace ...
1 answer • 25 Aug 2009
Other laxatives either don`t work or give me gas,cramps and bloating.
1 answer • 18 Mar 2010
She has always had constipation since birth ive done karo but it upsets her belly and i dont know what else to do...
1 answer • 27 Dec 2012
... listed and the serious problems that have been reported to the FDA for the last ten years without an action, even though the FDA came out and ...
1 answer • 9 Apr 2013
... results but the G I side effects were horrible. Had to use Miralax for constipation and reduce to 500mg twice a day. Occasionally have chest pain ...
1 answer • 16 Jan 2014